# SDR ASAA2016031916012

- Difficulty date: March 19, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 35,900 hours, 10,839 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4636
- Condition: Failed
- Location: Fuel Quantity
- Part time: 35,930 hours, 10,847 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED RIGHT HAND PANEL RIGHT HAND INDICATOR NUMBER FLASHING. GROUNDED - YES. REMOVED AND REPLACED NR 2 REFUEL QTY INDICATOR IAW AMM 28-41-61/401. FUELING INDICATION, OPS TESTED NORMAL.
